Florida, 2012

Damaging Wind in Florida, March 4, 2012

March 4, 2012 · NWS JAX · 2 events in 2 counties and zones

A cluster of strong pre-frontal storms moved across northeast Florida during the early morning hours. A few strong wind gusts were reported, as well as a lone reported of a possible funnel cloud in St.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$3,000
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JAX wrote it up.

A cluster of strong pre-frontal storms moved across northeast Florida during the early morning hours. A few strong wind gusts were reported, as well as a lone reported of a possible funnel cloud in St. Johns county. Strong winds of 35-50 mph blew down a few trees from Marion county to Flagler county. One tree fell on a car on South Moore St in Bunnell...and power lines and a few tree limbs were blown down about 6 miles SSW of Santos in Marion county. As storms moved offshore, gusts of 40 to 45 mph were measured by buoys over the offshore waters.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Mar 4, 3:18 AM EST, 1 hour 10 minutes earlier.

Area forecast discussion, Mar 4, 3:18 AM EST, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
318 AM EST SUN MAR 4 2012

...WINDY...COOLER AND MOSTLY DRY THIS AFTN THROUGH WED...

.SHORT TERM...TODAY...WIDESPREAD POST-FRONTAL STRATIFORM RAIN WILL
CONTINUE TO SHIFT EASTWARD ACROSS SE GA EARLY THIS MORNING...AND
ACROSS THE REMAINDER OF NE FL THROUGH EARLY AFTN. CONFINED THUNDER
TO THE AREA ALONG THE SFC FRONT...WHICH EXTENDED FROM THE GA COAST
SWD TOWARD GNV AROUND 3 AM. WILL BE MONITORING A STRONGER CLUSTER
OF TS MOVING INLAND FROM THE GULF WITHIN THE NEXT COUPLE OF HOURS WEST
OF GNV. SOME EARLY MORNING STORMS COULD HAVE GUSTY WINDS AND
ROTATION...BUT OVERALL SVR THREAT WILL BE VERY SMALL.

ISSUED A LAKE WIND ADVISORY FOR OUR SOUTHERN FL ZONES EARLY THIS
MORNING WHERE STRONG MIXING WAS OCCURRING IN ADVANCE OF THE SFC
FRONT. ISSUED A LAKE WIND ADVISORY FOR THE REMAINDER OF THE
FORECAST AREA STARTING AT 8 AM THROUGH SUNSET FOR SUSTAINED SFC
WINDS OF 15-25 MPH AND GUSTS TO 35 MPH. TEMPS WILL WARM INTO THE
LOW 60S THIS AFTN UNDER INCREASINGLY SUNNY SKIES AS DRIER AIR
FILTER OVER THE ARA FROM THE WNW.

TONIGHT...SFC HIGH PRESSURE WILL BUILD IN FROM THE GULF COAST REGION
TONIGHT WITH A COOLER AND DRIER NW FLOW OVER SE GA AND NE FL. MIN
TEMPS WILL FALL INTO THE MID TO UPPER 30S INLAND TO MID 40S COAST
UNDER CLEAR SKIES. COULD HAVE SOME PATCHY FROST IN WIND PROTECTED
INLAND AREAS EARLY MONDAY MORNING.

MON & MON NIGHT...A DRY REINFORCING COLD FRONT WILL PUSH SOUTH ACROSS THE
AREA MONDAY AFTERNOON. IN ADVANCE OF THE FRONT...WARM AND BREEZY
WEST FLOW WILL WARM MAX TEMPS TO NEAR CLIMO VALUES WITH HIGHS IN THE
UPPER 60S TO LOW 70S ACROSS NE FL...WHERE A COOLER NW FLOW TRAILING
THE FROPA ACROSS SE GA WILL KEEP MAXES IN THE MID 60S. MON NIGHT THE
SFC HIGH WILL BUILD NNE TOWARD THE MID-ATLANTIC REGION WHICH WILL
BRING A COOLER NORTHERLY DRAINAGE FLOW ACROSS INLAND AREA WHERE MINS
WILL FALL INTO THE MID 30S GENERALLY WEST OF TRAIL RIDGE. FREEZING
TEMPS WILL BE POSSIBLE IN NORMALLY COLDER LOCALES TUE MORNING WITH
PATCHY FROST POSSIBLE IN WIND SHELTERED AREAS.

TUE THROUGH WED...SFC HIGH WILL POSITION OVER THE MID-ATLANTIC COAST
WITH A BREEZY ONSHORE FLOW ACROSS COASTAL SE GA AND NE FL. HIGHS ON
TUE WILL BE COOL WITH A LOW LEVEL NE FLOW WITH THE COAST IN THE LOW
60S WHILE FARTHER INLAND HIGHS WILL NEAR 70 TOWARD I-75. TUE NIGHT A
COASTAL TROUGH BEGIN TO DEVELOP OFFSHORE...WITH A LOW CHANCE OF
COASTAL SHOWERS. HIGHS WED WILL WARM INTO THE UPPER 60S COAST TO MID
70S UNDER AS UPPER RIDGING AMPLIFIES OVER THE EASTERN GULF COAST.
LOW RAIN CHANCES OF SHOWERS WILL DRIFT INLAND WED AS THE COASTAL
TROUGH BREAKS DOWN AND LOW LEVEL WINDS VEER ESE.

.LONG TERM...THU THROUGH SUN...TEMPS WILL MODERATE TO ABOVE CLIMO
VALUES WITH HIGHS IN THE MID TO UPPER 70S AND MINS IN THE 50S AS
UPPER RIDGING AMPLIFIES OVER THE AREA AND LOW LEVEL EASTERLY FLOW
PERSISTS. A LOW CHANCE OF COASTAL SHOWERS WILL CONTINUE...WITH AN
ELEVATED RISK OF RIP CURRENTS ALONG THE COAST AS WELL AS INCREASING
CHANCES OF COASTAL FLOODING AND BEACH EROSION WITH THE APPROACH OF
THE FULL MOON ON FRI MARCH 8TH. INCLUDE A LOW POPS FOR NEXT WEEKEND
FOR OUR N GA ZONES WHERE MODELS SUGGEST A WEAK FRONTAL BOUNDARY
WILL APPROACH AND LINGER.

&&

.AVIATION...
IFR CIGS WITH WIDESPREAD SHOWER ACTIVITY WILL CONTINUE THROUGH THE
MID MORNING HOURS...THEN A RAPID SHIFT TO VFR CONDITIONS WITH GUSTY
NW WINDS AT 20G30 KNOTS. WINDS DECREASE THIS EVENING UNDER CLEAR
SKIES.

&&

.MARINE...GALE WARNING FOR OFFSHORE LEGS AND SMALL CRAFT ADVISORY
FOR THE NEAR SHORE WATERS TODAY STILL LOOKS ON TRACK THROUGH THIS
EVENING. SCA CONDITIONS FOR THE OFFSHORE LEGS AND SCEC FOR NEAR SHORE
LEGS ARE EXPECTED FOR MUCH OF THE UPCOMING WEEK DUE TO A LONG FETCH
OF MODERATE EASTERLY FLOW SETTING UP AND INCREASING EASTERLY
SWELLS.

RIP CURRENTS: LOW RISK TODAY AND MONDAY. INCREASING RISK OF RIPS
TUE AND WED AS LONG FETCH OF EASTERLY FLOW DEVELOPS.

&&

.FIRE WX...RED FLAG WARNING TODAY FOR SE GA AND NE FL DUE TO LOW
RHS...WINDY CONDITIONS AND HIGH DISPERSIONS. A FIRE WX WATCH IS IN
EFFECT FOR SE GA AND NE FL MON DUE TO BREEZY WINDS AND LOW RHS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  62  38  66  35 /  70   0   0   0
SSI  59  44  67  44 / 100   0   0   0
JAX  61  39  71  39 / 100   0   0   0
SGJ  62  44  70  48 / 100   0   0   0
GNV  62  37  73  38 /  90   0   0   0
OCF  64  38  74  40 / 100   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY FROM 8 AM THIS MORNING TO 7 PM EST THIS
     EVENING FOR BAKER-COLUMBIA-DUVAL-HAMILTON-NASSAU-SUWANNEE-
     UNION.

     FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
     FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
     GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
     UNION.

     RED FLAG WARNING FROM 11 AM THIS MORNING TO 6 PM EST THIS
     EVENING FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
     FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-
     SUWANNEE-UNION.

     LAKE WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR ALACHUA-
     BRADFORD-CLAY-FLAGLER-GILCHRIST-MARION-PUTNAM-ST JOHNS.

GA...LAKE WIND ADVISORY FROM 8 AM THIS MORNING TO 7 PM EST THIS
     EVENING FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-
     COASTAL CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-
     INLAND GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

     FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
     FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
     CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
     GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

     RED FLAG WARNING FROM 11 AM THIS MORNING TO 6 PM EST THIS
     EVENING FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-
     COASTAL CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-
     INLAND GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

AM...SMALL CRAFT ADVISORY UNTIL 4 AM EST EARLY THIS MORNING FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE.

     GALE WARNING UNTIL 9 PM EST THIS EVENING FOR ALTAMAHA SOUND GA
     TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-FERNANDINA
     BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-ST
     AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 9 PM EST THIS EVENING FOR ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH
     TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH
     FL OUT 20 NM.

&&

ENYEDI/HESS
Hazardous weather outlook, Mar 4, 4:03 AM EST, 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
403 AM EST SUN MAR 4 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-051000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
403 AM EST SUN MAR 4 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

...LAKE WIND ADVISORY IN EFFECT FOR ALL AREAS...

...GALE WARNING IN EFFECT FOR THE OFFSHORE COASTAL WATERS...

...SMALL CRAFT ADVISORY IN EFFECT FOR THE NEARSHORE COASTAL WATERS...

.DAY ONE...TODAY AND TONIGHT...

ISOLATED THUNDERSTORMS WITH GUSTY WINDS OF 40 TO 50 MPH WILL BE
POSSIBLE SOUTH OF A LINE FROM OCALA TO ST AUGUSTINE EARLY THIS
MORNING.

NORTHWEST WINDS AT 15 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED
TODAY AND A LAKE WIND ADVISORY IS IN EFFECT. THESE STRONG WINDS
WILL ALSO IMPACT THE COASTAL WATERS AND SMALL CRAFT ADVISORIES AND
GALE WARNINGS ARE IN EFFECT.

THE COMBINATION OF DRIER AIR MOVING INTO THE REGION THIS AFTERNOON
AND WINDY CONDITIONS WILL SET THE STAGE FOR ELEVATED FIRE WEATHER
CONDITIONS AND RED FLAG WARNINGS ARE IN EFFECT FOR ALL AREAS.

PATCHY FROST WILL BE POSSIBLE OVER INLAND AREAS TONIGHT AS MINIMUM
TEMPERATURES FALL INTO THE MIDDLE TO UPPER 30S IN NORMALLY COLDER
LOCATIONS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

DRY AND BREEZY CONDITIONS ARE EXPECTED ON MONDAY AND ELEVATED
FIRE WEATHER CONDITIONS WILL CONTINUE IN ALL AREAS.

A LONG PERIOD OF ONSHORE FLOW WILL START ON TUESDAY AND LAST
THROUGH THE END OF THE WEEK. ELEVATED RISK OF RIP CURRENTS CAN BE
EXPECTED ALONG WITH POSSIBLE COASTAL FLOODING AND BEACH EROSION AS
THE FULL MOON IMPACTS TIDAL LEVELS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

JCH

In the hours before

Special weather statement, Mar 3, 10:40 PM EST, 5 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1040 PM EST SAT MAR 3 2012

FLZ022>025-GAZ150-164-040415-
BAKER-CHARLTON-COLUMBIA-DUVAL-NASSAU-WARE-
1040 PM EST SAT MAR 3 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WARE...NORTHERN BAKER...EASTERN COLUMBIA...SOUTHERN CHARLTON...
WESTERN DUVAL AND WESTERN NASSAU COUNTIES FOR STRONG WINDS VALID
UNTIL 1115 PM EST...

AT 1040 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 11 MILES
NORTHWEST OF ST. GEORGE TO 10 MILES SOUTHWEST OF TAYLOR...MOVING EAST
AT 55 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
TAYLOR...HILLIARD...ST. GEORGE...CALLAHAN...RATLIFF AND BRYCEVILLE
THROUGH 1115 PM EST. GUSTY WINDS OF UP TO 50 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3035 8185 3030 8251 3073 8226 3078 8179
      3076 8178 3077 8176 3075 8172
TIME...MOT...LOC 0340Z 261DEG 47KT 3066 8210 3034 8238

PRESNALL
Special weather statement, Mar 3, 11:06 PM EST, 5 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1106 PM EST SAT MAR 3 2012

FLZ024-GAZ154-165-166-040430-
COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-NASSAU-
1106 PM EST SAT MAR 3 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
CAMDEN...NORTHERN NASSAU AND EXTREME SOUTHEASTERN GLYNN COUNTIES FOR
STRONG WINDS VALID UNTIL 1130 PM EST...

AT 1106 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED 3 MILES NORTHEAST OF KINGSLAND...MOVING
EAST AT 45 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS
AROUND WOODBINE...KINGSLAND...HARRIETTS BLUFF...COLESBURG...ST.
MARYS...KINGS BAY BASE...DUNGENESS...DOVER BLUFF...CUMBERLAND ISLAND
AND JEKYLL ISLAND THROUGH 1130 PM EST. GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL
WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF
LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3077 8145 3072 8144 3067 8175 3096 8173
      3107 8140 3102 8141 3100 8140 3101 8145
      3098 8147 3096 8144 3098 8142 3098 8140
      3090 8140
TIME...MOT...LOC 0406Z 261DEG 40KT 3081 8158

SHULER
Local storm report, Mar 4, 3:32 AM EST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
332 AM EST SUN MAR 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 AM     NON-TSTM WND GST GAINESVILLE             29.67N 82.34W
03/04/2012  M45 MPH          ALACHUA            FL   ASOS

            GAINESVILLE ASOS REPORTED NON-THUNDERSTORM WIND GUST TO
            45 MPH.

&&

JHESS
Special weather statement, Mar 4, 4:08 AM EST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
408 AM EST SUN MAR 4 2012

FLZ036-037-040-041015-
ALACHUA-MARION-PUTNAM-
408 AM EST SUN MAR 4 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
ALACHUA...PUTNAM AND MARION COUNTIES FOR STRONG WINDS VALID UNTIL 515
AM EST...

AT 408 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM GROVE PARK TO 2
MILES SOUTHWEST OF DUNNELLON...MOVING EAST AT 35 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND ROMEO...ROCHELLE...
RAINBOW LAKES ESTATES...MICANOPY...MELROSE...MCINTOSH...GROVE PARK...
FLEMINGTON...DUNNELLON AND CROSS CREEK THROUGH 515 AM EST. GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2904 8247 2905 8255 2922 8251 2922 8241
      2948 8241 2949 8245 2976 8208 2972 8205
      2976 8192 2975 8152 2951 8152 2939 8147
      2936 8149 2932 8167 2928 8164 2909 8163
      2895 8171 2895 8231
TIME...MOT...LOC 0908Z 277DEG 30KT 2958 8207 2902 8241

HESS

The radar

The Jacksonville radar (KJAX), 68 km away, was scanning. The volume nearest the first event began at 09:27 UTC.

Open the radar archive at this moment

Event by event

1 funnel cloud, 1 thunderstorm wind. Local standard time, as filed.

Funnel Cloud, St. Johns

When
March 4, 4:28 AM EST
Where
St. Johns County, 2.4 mi W of Glimpse of Glory
Reported by
Public
Coordinates
29.920, -81.420

A possible funnel cloud was sighted near County Road 208 at the intersection of Toms Road and Interstate 95. The time of the report was based on radar imagery which indicated some weak and shallow rotation moving over the area along the leading edge of a squall line.

Thunderstorm Wind, Flagler

When
March 4, 5:15 AM EST
Where
Flagler County, 1.2 mi E of Bunnell
Measured
45 kt (52 mph) estimated gust
Property damage
$3,000
Reported by
Broadcast Media
Coordinates
29.470, -81.240

A tree fell on a house and car along South Moore Steet, about 1 mile east of Bunnell. The cost of damage was estimated.

What these are

Funnel Cloud
A rotating column of cloud extending from a thunderstorm that did not reach the ground.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Florida in 2012Every state in 2012This day in weather historyWarnings in Florida, March 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 372360, 372362.